Proceedings of the Japan Academy

On the theory of continuous information

Hirosi Itô

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 28, Number 4 (1952), 187-191.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195570999

Digital Object Identifier
doi:10.3792/pja/1195570999

Mathematical Reviews number (MathSciNet)
MR0052059

Zentralblatt MATH identifier
0047.13504

Subjects
Primary: 60.0X

Citation

Itô, Hirosi. On the theory of continuous information. Proc. Japan Acad. 28 (1952), no. 4, 187--191. doi:10.3792/pja/1195570999. https://projecteuclid.org/euclid.pja/1195570999


Export citation